# SDR DXTA2015110506116

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 9,451 hours, 7,514 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1173T0635
- Part serial: 2406
- Condition: Unserviceable
- Location: Ac Bay
- Part time: 356 hours, 314 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL 380 IN THE CLIMB, TWO LOUD BANGS, EMER PRESS & ACM OVHT LIGHT CAME ON.  CABIN WAS -3700 FPM.  STARTED EMER DECENT, AFTER 1 MIN CABIN STARTED PRESSURIZING.  THEN THE PROCESS REPEATED ITSELF.  PLACED BOTH 410° & 450° ACM OVER TEMP SWITCHES ON ORDER FOR SUPPORT.  WHILE TROUBLESHOOTING OPENED LT PC BOARD BOX, PC BOARDS LOOK FINE, CHECKED AIR WATER SEPARATOR & CLEANED SOCK, NOTED THAT THE SOCK WAS CLEAN, DRAIN WAS CLEAR & PRESS VLV WAS IN GOOD OPERATING CONDITION.  REMOVED THE 410 ACM OVER TEMP SWITCH & OPERATIONS CHECK HAD SCATTERED RESULTS.  REMOVED BOTH OVERHEAT THERMAL SWITCHES & REPLACED WITH NEW SWITCHES.  RAN ACFT, OPS CHECK GOOD ON ENVIRONMENTAL SYS, PRESSURIZATION SYS & EMER PRESSURIZATION SYS.  LEAK CHECK & OPS CHECK GOOD ON ALL SWITCHES.  WORK DONE IAW MM CHAPTER 21-11-00.  CLOSED PANEL AFT OF ECU.
